# SDR DALA2023012400525

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 51,594 hours, 36,834 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1002-1005
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(UT) THICKNESS MEASUREMENT INSPECTION WAS ACCOMPLISHED ON LONGERON STA Y=1002 AND STA Y=1005. ORIGINAL THICKNESS WAS 0.080 INCHES AND REMAINING THICKNESS IS 0.058 INCHES. THEREFOR AREA IS OUT LIMITS IAW SRM 53- 00-00-1A AT AFT CARGO COMPARMENT.  CORROSION LEVEL 2. LONGERON 29L REPAIRED IAW SRM 53-00-05-2R PROCEDURE 3 FIG. 201.
